A secure model for efficient live migration of containers


Mavus Z., ANGIN P.

Journal of Wireless Mobile Networks, Ubiquitous Computing, and Dependable Applications, vol.10, no.3, pp.21-44, 2019 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 3
  • Publication Date: 2019
  • Doi Number: 10.22667/jowua.2019.09.30.021
  • Journal Name: Journal of Wireless Mobile Networks, Ubiquitous Computing, and Dependable Applications
  • Journal Indexes: Scopus
  • Page Numbers: pp.21-44